# SDR CA060122001

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA0069137
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CO-PILOT'S FLOOD LIGHT BELOW I-STRAP AREA WAS CONTAMINATED BY WATER, WHICH SHORTED THE FLOOD LIGHT AND MELTED. (TC NR 20060122001)
